# SDR GTIA2020022423039

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 38,081 hours, 17,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA INFORMED US DURING CRUISE OF CABIN ODOR SIMILAR TO BURNING RUBBER NEAR ROW 9 IN CABIN. C/W CABIN ODOR PROCEDURE TURNED PACK 2 OFF, ODOR DISAPATED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-T/S PER TSM 05-50-810-831-A AND INSPECTED APU AIR INTAKE AREA RESULT GOOD PERFORMED PRE-CONDITIONING WITH PACK 2 FOR 15 MINS NO FUMES NOTED PER AMM 12-33-21 THIS CLEARS DMI 25430601 PLACARD REMOVED MOC NOTIFIED DMI LOG UPDATED.
